# SDR 99FDEA00401

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 712, 719, 720, NR 4 BANJO FITTING CRACK AT RT - 712, 719, 720.  REPAIR PER SRM 55-20-00 712, UPPER HOLE OVERSIZE NO CRACK FOUND 719, MID HOLE OVERSIZE NO CRACK FND 720.
